# SDR SWAA2022021714615

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787 AND 767 AND BETWEEN STR 25R AND 26R INTERCOSTAL WEB IS CORRODED UNDER FWD FLOOR STRUCTURE SHIELD / REMOVED AND EVALUATED CORROSION FOUND 100% MATERIAL LOSS BLENDED FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED -8 INTERCOSTAL PER DWG 146A8123 REV A AND SRM 51-40-02-0G-0
